# SDR DALA2022042602924

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 101,331 hours, 14,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 EMERGENCY LIGHT @ SEAT 37 LEFT HANGING DOWN. CORRECTIVE ACTION: REPLACED SEAT AISLE BUMPER. RE-ATTTACH EMERGENCY LIGHT. OK FOR SERVICE. (8648818)
